Complutense University Library

Nash equilibria in noncooperative predator-prey games

Ramos del Olmo, Ángel Manuel and Roubícek, Tomás (2007) Nash equilibria in noncooperative predator-prey games. Applied Mathematics & Optimization, 56 (2). pp. 211-241. ISSN 0095-4616

[img]
Preview
PDF
2MB

Official URL: http://www.springerlink.com/content/0095-4616/

View download statistics for this eprint

==>>> Export to other formats

Abstract

A non-cooperative game governed by a distributed-parameter predator-prey system is consid-ered, assuming that two players control initial conditions for predator and prey, respectively. Existence of a Nash equlibrium is shown under the condition that the desired population pro¯les and the environ-mental carrying capacity for the prey are su±ciently small. A conceptual approximation algorithm is proposed and analyzed. Finally, numerical simulations are performed, too.


Item Type:Article
Uncontrolled Keywords:Reaction-diffusion system, Lotka-Volterra system, Nash equilibrium, 2nd-order analysis, Existence, Numerical simulations
Subjects:Sciences > Mathematics > Differential equations
ID Code:12374
Deposited On:09 Mar 2011 10:02
Last Modified:06 Feb 2014 09:23

Repository Staff Only: item control page